Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MIO¿; INSET II 46/6 PCC PINK
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MIO¿; INSET II 46/6 PCC PINK
Lot Number
5235875
Medical Device Problem Code
Detachment of Device or Device Component (2907)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
(b)(4).Event occurred in (b)(6).The tubing of the infusion set detached at quick release.Reportedly, it was observed that the insulin came out of the tubing about 8-10 hours after the set was changed.No further information available.
New Search
Submit an Adverse Event Report
Brand Name
MIO¿
Common Device Name
INSET II 46/6 PCC PINK
MDR Report Key
8193635
Report Number
3003442380-2018-00157
Device Sequence Number
2141996
Product Code
FPA
UDI-Device Identifier
05705244007376
UDI-Public
05705244007376
Combination Product (Y/N)
N
PMA/510(K) Number
K160648
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other
Type of Report
Initial
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Expiration Date
04/01/2021
Device Lot Number
5235875
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
11/26/2018
Initial Report FDA Received Date
12/24/2018
Patient Sequence Number
1